Jump to content

Photo
Accutane

16 Year Old Female Accutane Log

log acne sucks

3 replies to this topic

#1 Supernatural

Supernatural

    New Member

  • Members
  • Posts & Likes
    Posts: 8
    Likes: 0
About Me
  • Joined: 14-April 13

Posted 20 May 2013 - 02:48 AM

Hi! So, I recently started Accutane  for the first time on May 10th. I decided I would make a Accutane log so I could see my progress. I'm 16 and a girl, if that makes a difference  I'm on 40mg per day. I've tried many things to clear my acne and they work for a little but then stop! I've tried proactiv, clean and clear, doryx, and other things prescribed to me that I don't know the names of.  I have tons of acne scars, so i don't know if you can see my actual break outs but I have tons. It looks A LOT worse in person but these pictures were taken with a phone in really bad lighting lol. I also unfortunately have acne on my back, arms, and chest. 
SsAv39J.jpg1l7pmhz.jpgtxgsf0k.jpgl04KPE4.jpg
 
 
 
 
 
I hope you can see the pictures, I'm new to this. They look really big to me I don't know if that's good or bad lol. So far, the only side effect I have experienced is dry lips. Although, I have been breaking out lately with whiteheads! It sucks. I've heard of the dreaded initial break out but I thought that didn't occur until the second month :< I'm just washing my face with Cetaphil and using chapstick. I hope it starts getting better instead of worse. Check up with you later. x 


#2 Like Moonlight

Like Moonlight

    Member

  • Moderators
  • Posts & Likes
    Posts: 967
    Likes: 171
About Me
  • Gender:Female
  • Joined: 17-May 13

Achievements

     

Posted 22 May 2013 - 07:02 PM

Good luck!! I broke out in tons of white heads at about week 2 if I remember correctly. Like 20 whiteheads a day everyday! It was insane! The good news though most those whiteheads never turned into inflammed acne. Thank god! Hang in there girl! Pick your self up some bag balm for your lips. It got me through a 7 month course of severely chapped lips!

#3 Supernatural

Supernatural

    New Member

  • Members
  • Posts & Likes
    Posts: 8
    Likes: 0
About Me
  • Joined: 14-April 13

Posted 02 June 2013 - 07:52 PM

Sorry I haven't posted, nothing has been happening lol! So far, only side effects are dry lips. The acne on my forehead has cleared up a bit :) 



#4 Zraden

Zraden

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 145
    Likes: 12
About Me
  • Gender:Male
  • Location:Canada
  • Joined: 28-April 12

Achievements

     

Posted 03 June 2013 - 08:15 PM

While on Accutane, get an Accutane survival kit! It is crucial. Items include: Aquapher. It comes in a tube like toothpaste does. Use on lips at all times to help prevent cracking and chapping. Aveda Lip saver with SPF 15 is also a good product but a little pricey. Lip chap and balms will not work. A mild moisturizer ( what ever bottle brand ) and a thick moisturizer like Nivea that comes in the blue jars as your going to start peeling a lot. You might be tempted to exfoliate but don't. It can make your skin angry! Spectro care intense moisturizer if you break out in eczema rash. That stuff will make the rash go away in a day or two. Eye drops like natural tears 2. Stay away from Visine. Head and shoulders. Yep .... incoming dandruff. There are also two rules when on Accutane. Number one: no drinking alcohol. Your liver is going to be under stress. Alcohol will make it worse. Rule number two: You must remember to drink plenty of fluids. Especially water as it helps flush toxins. Accutane dries you from the inside out but also robs you of joint and cerebral fluids. You must replenish these fluids. Basic rule is .. if you pee yellow on Accutane .. your not drinking enough. If you pee clear .. your doing ok. If you don't replenish these fluids it leads to serious joint pain and headaches. Its going to be a big change in skin type from were you are now, to being a dried up prune and having this stuff in your arsenal is going to make Tane a lot more bearable. Don't get discouraged during any part of the treatment. Its normal to "purge" for the first month or two as the Accutane forces acne to the surface of the skin. Its also normal to have a flare up or two during the full course of treatment. Wear sunblock!!! Even if you don't burn, Accutane makes you very sensitive to the sun.






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users